MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN PERFORMA S MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MEDTRONIC PUERTO RICO VILLALBA ATTAIN PERFORMA S MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 459888
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Tachycardia (2095); Ventricular Fibrillation (2130)
Date of Event 03/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited undersensing resulting in failure to meet device classified episode d etection criteria.The rv undersensing caused delayed detection for fast ventricular tachycardia (fvt) and ventricular fibrillation (vf).In addition, the left ventricular (lv) lead triggered an alert for high undefined pacing impedances.The lv lead has been programmed off.The rv and lv leads remain in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN PERFORMA S MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24430526
Report Number2649622-2026-05379
Device Sequence Number10304068
Product Code OJX
UDI-Device Identifier00643169169081
UDI-Public(01)00643169169081(17)171130
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2017
Device Model Number459888
Device Catalogue Number459888
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/24/2026
Date Device Manufactured12/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTMB1QQ CRT-D, 6935M62 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight123 KG